Generalization of zero set of non-binary triple error correcting BCH type code

Ajay Kumar, Rajesh Kumar Narula, O.P. Vinocha

Abstract


In our previous paper [6] we constructed some zero set {1 ,3m + 1,3 2m+ 1} and {1, 3m + 1, 33m + 1} and proved that these set represented the zeros of triple error correcting code in non binary case. In this work, we proposed the sufficient condition for the existence of zero set {1,3l + 1,3 kl + 1} of Non binary triple โ€“error-correcting code having gcd (๐‘™,๐‘›) =1.


Full Text: PDF

How to Cite this Article:

Ajay Kumar, Rajesh Kumar Narula, O.P. Vinocha, Generalization of zero set of non-binary triple error correcting BCH type code, Journal of Mathematical and Computational Science, Vol 6, No 6 (2016), 1204-1209

Copyright © 2016 Ajay Kumar, Rajesh Kumar Narula, O.P. Vinocha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

ย 

Copyright ยฉ2019 JMCS